University of Calgary

Publications - 1995


 

A dilation and norm in several variable operator theory

Binding, Paul, Farenick, D. R. and Li, Chi
 

A family of discrete distributions

Ambagaspitiya, Rohana
 

A General Purpose Approximate Goodness-of-Fit Test

Chen, Gemai and N. Balakrishnan
 

A heat-flux dependent theory of thermoelasticity with voids

Dhaliwal, Ranjit S. and Wang, J.
 

Algebraic {R}iccati equations

Lancaster, Peter and Rodman, Leiba
 

Algebraic Riccati Equations

Lancaster, Peter and Rodman, Leiba
 

Algebras whose projective modules are reflexive

Fuller, K. R., Nicholson, W. Keith and Watters, J. F.
 

Ambient Ozone and Adverse Crop Reponse: Evaluation of North American and European data as they relate to exposure indices and critical levels

Legge, A. H., Grundhage, C., Nosal, Miloslav, Jager, H. J. and Krupa, S. V.
 

An Algorithm Yielding the Universal Sequence $U$ in travel Time Inversion

Kudryavtseva, Elena and Gerver, Mikhail L.
 

A new angle on {S}turm-{L}iouville problems

Binding, Paul
 

A new criterion for the determination of class numbers of real quadratic fields

Mollin, Richard and Zhang, L. C.
 

An investigation of bounds for the regulator of quadratic fields

Jacobson, Jr., Lukes, Richard F. and Williams, Hugh
 

A note on symmetry and ambiguity

Mollin, Richard and Poorten, A. J.
 

Application of two parameter eigencurves to {S}turm-{L}iouville problems with eigenparameter-dependent boundary conditions

Binding, Paul and Browne, Patrick
 

A public-key cryptosystem utilizing cyclotomic fields

Scheidler, Renate and Williams, Hugh C.
 

A solution of {C}onway's fried potato problem

Bezdek, A. and Bezdek, Karoly
 

Assessing Geometric Integrity Through Spherical Regression Techniques (With Discussions)

Chen, Gemai and G.R. Chapman, P.T. Kim
 

A tangent space characterisation of the equivalence of germs for geometric subgroups of {$\scr A$} and {$\scr K$}

Lari-Lavassani, Ali
 

A theorem on precedence relations generated by completely positive kernels precedence relations generated by completely positive kernels

Gerver, Mikhail L. and Kudryavtseva, Elena
 

∂-bar-equations on compact Kahler manifolds and representations of fundamental groups

Brudnyi, Alex
 

Bayesian Analysis of an Intervened Poisson Model

Scollnik, David

Pages 735-754

 

Bayesian Analysis of Generalized Poisson models for Claim Frequency Data Utilising Markov Chain Monte Carlo Methods

Scollnik, David
 

Bayesian Analysis of Two Overdispersed Poisson Models

Scollnik, David
 

Bayesian Analysis of Two Overdispersed Poisson Regression Models

Scollnik, David
 

Bifurcation from eigencurves of the {$p$}-{L}aplacian

Binding, Paul and Huang, Y. X.
 

Bivariate generalized {P}oisson distribution with some applications

Famoye, Felix and Consul, Prem C.
 

Boundedness and stability of impulsively perturbed delay differential equations

Berezansky, L. and Braverman, Elena
 

Bounds for class numbers of quadratic orders

Louboutin, St and Mollin, Richard
 

Characterization of smooth, compact algebraic curves in {${\bf R}\sp 2$}

Bos, Len, Levenberg, N. and Taylor, B. A.
 

Classical classification procedure based on {$k$} dichotomous and one continuous variables

Balakrishnan, N. and Ambagaspitiya, Rohana
 

Combinatorial games

Guy, Richard
 

Complement preserving operators

Nicholson, W. Keith and Varadarajan, Kalathoor
 

Complexities of winning strategies in Diophantine games

Jones, James P. and Fraenkel, A. S.
 

Complexity in spatio-temporal dynamics

Rod, David L. and Sleeman, B. D.
 

Corrigenda for: ``{A} conjecture of {S}. {C}howla via the generalized {R}iemann hypothesis'' [{P}roc.\ {A}mer.\ {M}ath.\ {S}oc. {\bf 102} (1988), no.\ 4, 794-796; \refmr {MR}0934844 (89d:11090)\endrefmr]

Mollin, Richard and Williams, Hugh
 

Counting norm divisors of the {E}uler-{R}abinowitsch polynomial to determine class numbers of real quadratic fields

Mollin, Richard
 

Definitizable operators and quasihyperbolic operator polynomials

Lancaster, Peter and Matsaev, V. I.
 

Development of an Ozone Air Quality Objective Based on Vegetation Effects, Phase III, Part 2: Statistical Evaluation of Ozone Exposure - Crop Response Relationship in EOTC

Legge, A. H., Nosal, Miloslav and Krupa, S. V.
 

Discovery of a lost factoring machine

Shallit, Jeffrey, Williams, Hugh and Morain, Fran
 

Discretisation and multigrid solution of elliptic equations with mixed derivative terms and strongly discontinuous coefficients

Crumpton, P. I., Shaw, G. J. and Ware, Antony
 

Dynamics near an irrational collision of eigenvalues for symplectic mappings

Bridges, T. J., Cushman, Richard and MacKay, R. S.
 

Endomorphisms and global dimension

Nicholson, W. Keith and Varadarajan, Kalathoor
 

Evolution of Systems in Random Media

Swishchuk, Anatoliy and Korolyuk, V. S.
 

Evolution of Systems in Random Media

Swishchuk, Anatoliy
 

Existence and nonexistence of positive eigenfunctions for the {$p$}-{L}aplacian

Binding, Paul and Huang, Y. X.
 

Exponential stability of linear delay impulsive differential equations

Anokhin, A., Berezansky, L. and Braverman, Elena
 

Factorization of selfadjoint quadratic matrix polynomials with real spectrum

Krupnik, Ilya and Lancaster, Peter
 

Finite and uniform stability of sphere coverings

Bezdek, A. and Bezdek, Karoly
 

Fourier-like kernels as solutions of {ODE}s

Aggarwala, Ben
 

Generalized Log-normal Distributions With Reliability Application

Chen, Gemai
 

Geometric Quality Inspection

Chen, Gemai and J. Chen
 

Geometry of nonholonomic constraints

Cushman, Richard, Sniatycki, Jedrzej and Bates, Larry
 

Goodness-of-fit tests for the Cox model via bootstrap method.

Burke, Murray and K.C. Yuen
 

Group-theoretic obstructions to integrability

Churchill, Richard, Rod, David L. and Singer, M. F.
 

High-order finite element methods for singularly perturbed elliptic and parabolic problems

Adjerid, Slimane, Aiffa, Mohammed and Flaherty, Joseph E.
 

Homomorphisms of affine spaces

Bisztriczky, Ted and Lorimer, J. W.
 

Intermediate Statistics II with STATCALC

Nosal, Miloslav
 

{$K$}-groups of solenoidal algebras. {I}

Brenken, B.
 

Large planar graphs with given diameter and maximum degree

Fellows, M., Hell, P. and Seyffarth, Karen
 

Local integrability of the mixmaster model

Cushman, Richard and Sniatycki, Jedrzej
 

Minimal symmetric factorizations of symmetric real and complex rational matrix functions

Lancaster, Peter and Rodman, L.
 

Monthly unsolved problems, 1969-1995

Guy, Richard and Nowakowski, Richard
 

My favorite elliptic curve: a tale of two types of triangles

Guy, Richard
 

Numerical sieving devices: their history and some applications

Lukes, R. F., Patterson, C. D. and Williams, Hugh
 

On a theorem of Camillo

Nicholson, W. Keith and Yousif, M.F.
 

On a theorem of Camillo

Yousif, Mohammed
 

On empty convex polytopes

Bisztriczky, Ted and Harborth, Heiko
 

On the Boundary of the Set of Solutions in Travel Time Inversion and on Extremal Properties of Waveguides With a Finite Number of Layers

Gerver, Mikhail L. and Kudryavtseva, Elena
 

On the numerical solution of nonlinear eigenvalue problems

Andrew, A. L., Chu, K. E. and Lancaster, Peter
 

On the {R}amsey property of families of graphs

Sauer, Norbert
 

On the variational problem for functionals with deviations of argument

Braverman, Elena and Drakhlin, Michael
 

Orders in quadratic fields. {IV}

Mollin, Richard
 

Orders in quadratic fields. {V}

Mollin, Richard
 

Preservation of the exponential stability under perturbations of linear delay impulsive differential equations

Berezansky, L. and Braverman, Elena
 

Principally injective rings

Nicholson, W. Keith, Yousif, M.F. and Yousif, Mohammed
 

Proof, disproof and advances concerning certain conjectures on real quadratic fields {$\bold Q(\sqrt{N\sp 2+4})$}

Mollin, Richard and Williams, Hugh
 

Ramsey families which exclude a graph

R{\"o}dl, V., Sauer, Norbert and Zhu, X.
 

Regularity of finite type critical points for self-adjoint operators in {K}re\u\i n space

Binding, Paul and Najman, B.
 

Semi-Markov Random Evolutions

Swishchuk, Anatoliy and Korolyuk, V. S.
 

Short representation of quadratic integers

Buchmann, Johannes, Thiel, Christoph and Williams, Hugh
 

Simulating Random Variates from Makehams Distribution and from Others with Exact or Nearly Log-Concave Densities

Scollnik, David
 

Sobolev-{G}agliardo-{N}irenberg and {M}arkov type inequalities on subanalytic domains

Bos, Len and Milman, P. D.
 

Solutions Manual for Statistical Methods

Nosal, Miloslav
 

Some generalizations of the {$S\sb n$} sequence of {S}hanks

Williams, Hugh
 

Stability of linear delay impulsive differential equations

Anokhin, Alexander, Berezansky, Leonid and Braverman, Elena
 

STATCALC Handbook, Second Expanded Edition

Nosal, Miloslav and Nosal, V.
 

Statistical Methods with STATCALC

Nosal, Miloslav
 

Strong meager properties for filters

Laflamme, Claude
 

Subspace operations in affine {K}lingenberg spaces

Bisztriczky, Ted and Lorimer, J. W.
 

Tangential {M}arkov inequalities characterize algebraic submanifolds of {${\bf R}\sp N$}

Bos, Len, Levenberg, N., Milman, P. and Taylor, B. A.
 

The magnetic spherical pendulum

Cushman, Richard and Bates, Larry
 

The number of ambiguous cycles of reduced ideals having no ambiguous ideals in real quadratic orders

Mollin, Richard
 

The palindromic index-a measure of ambiguous cycles of reduced ideals without any ambiguous ideals in real quadratic orders

Mollin, Richard
 

The principal eigencurve for the {$p$}-{L}aplacian

Binding, Paul and Huang, Y. X.
 

The unity of combinatorics

Guy, Richard
 

Uncertainty Estimating When Emission is a Difference of Two Sources, Appendix A in Uncertainties in 1990 NOx SO2 and CO Emission Estimates by T.T. McCann and Associates

Nosal, Miloslav
 

Unsolved problems in combinatorial games

Guy, Richard
 

Variational principles for indefinite eigenvalue problems

Binding, Paul and Ye, Qiang
 

Visualizing special motions of the {E}uler top

Cushman, Richard and Hoveijn, I.
 

Wave splitting and lattice dynamics

Couch, W.E. and Torrence, R. J.
Powered by UNITIS. More features.